# SDR SWAA2025121639499

- Difficulty date: November 24, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DEFLECTION CONTROL RIB, TRAILING EDGE SUPPORT ANGLE LOCATED AT ORSS 270, LT WING.  REPLACED THE DEFLECTION CONTROL RIB TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 270 LT WING IAW SRM 51-40-02-0G, AND SRM 51-10-02-0G, ITEM 9. CRACK MEASUREMENT:  L=0.550 INCH.
